Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 273, NWS Jackson, MS

July 5, 2015Adams County, Franklin County, Jefferson County, Mississippi; Concordia Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2015, 4:15 PM CDT for Adams County, Franklin County, Jefferson County, Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2015, 4:15 PM CDT (21:15 UTC)
Expired
Jul 5, 2015, 5:03 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Franklin County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 140 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
893 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:05 PM CDT, 10 minutes earlier.

Area forecast discussion, Jul 5, 4:05 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT SUN JUL 5 2015

.DISCUSSION...ACTIVE CONVECTIVE/HEAVY RAINFALL EVENT WINDING DOWN
WITH THE SOUTHERN AND WESTERN FRINGE OF THE CWA STILL SEEING
ACTIVITY. EXPECTATIONS FOR THIS IS TO CONTINUE THE DOWNWARD TREND
WITH MUCH OF THE TONIGHT PERIOD QUIET. THE CURRENT FF WATCH WAS
EXTENDED IN TIME TO ACCOUNT FOR ONGOING FLOODING AND ANY OF THE
ADDITIONAL RAINFALL THAT MAY MOVE INTO THOSE AREAS. EXPECTATIONS ARE
FOR ANOTHER EARLY MORNING ROUND OF STORMS TO DEVELOP BUT WITH A
DIFFERENT AREA OF FOCUS. WHILE AVAILABLE GUID CONTINUES TO OFFER
LITTLE HELP IN THE WAY OF THE FORECAST SPECIFICS...WILL LEAN HEAVILY
ON PERSISTENCE...RAW DATA OF KEY FIELDS AND PATTERN RECOGNITION.
LIKE PREV MORNINGS...THE LL JET WILL AGAIN GET REESTABLISHED AND
HELP FOCUS THETA E ADV OVER TOP OF THE PREV DAYS COLD POOL.
ADDITIONALLY...ENOUGH S/WV ENERGY WILL BE LINGERING ON THE BACK SIDE
OF THE EXITING MCV TO SUPPORT ASCENT WHILE ANOTHER FABULOUS LOOKING
DIV UPPER JET STRUCTURE GETS SETUP. LL THETA E ADV WILL CONTINUE TO
POINT INTO THE BACK SIDE OF WHAT CONVECTION THAT DEVELOPS WHILE
STEEP LAPSE RATES HELP FUEL A FAVORABLE THERMO ENV. THIS LOOKS TO
AGAIN SPELL A ROUND OF TRAINING STORMS WITH A FLASH FLOOD THREAT.
THE MAIN AREA APPEARS TO BE ACROSS OUR NE WITH THE MAIN TIMEFRAME
FROM 4AM TO NOON. WILL HIGH LIGHT THIS IN THE HWO WITH A LIMITED
RISK. AS THINGS BECOME MORE CLEAR ON DEVELOPMENT AN EVOLUTION...A FF
WATCH MAY ALSO BE ISSUED. RAINFALL POTENTIAL OF 2 TO 5 INCHES WILL
BE POSSIBLE WITH LOCALLY HIGHER SOMETHING THAT CANNOT BE RULED OUT.

FOR THE AFTERNOON HOURS MON...ISO/SCT SEVERE STORMS APPEAR POSSIBLE
AS A VERY FAVORABLE THERMODYNAMIC ENV WILL DEVELOP. WE ARE NOT
EXPECTING THE AMOUNT OF STORM COVERAGE LIKE THE PREV DAYS AS
INFLUENCES FROM THE DEVELOPING MID LEVEL RIDGE WILL BEGIN TO LIMIT
THE AMOUNT OF STORMS. WE WILL ALSO SEE THE UPPER JET CORE INFLUENCE
THE NW CWA MORE AND LIMIT DEEP ASCENT...THUS LESS STORMS. THE MAIN
AREA FOR THESE STORMS WILL BE FROM NATCHEZ TO GRENADA AND POINTS
EAST. STORM MOTIONS WILL BE FROM THE SW TO NE/E. THE THERMO ENV WILL
CONTAIN ROUGHLY 4000 J/KG OF SBCAPE WITH VERTICAL TOTALS AROUND 28C.
EXPECTATIONS ARE FOR SOME MID LEVEL DRY AIR TO ENTER THE PICTURE THUS
SUPPORTING LARGER DCAPE AND LARGE THETA E DIFF FROM ALOFT AND
THE SFC.

DUE TO THE ABOVE DISCUSSION...POPS WERE INCREASED OVER THE NE FOR
LATE TONIGHT AND AGAIN DURING THE FIRST PART OF THE MON PERIOD.
ELSEWHERE POPS WERE INCREASED FOR MON AFTERNOON (TO 30-40%) WITH THE
FOCUS BEING AREAS EAST OF THE MS RIVER. TEMPS TONIGHT WILL BE ON THE
COOL SIDE AND FOLLOWED A COOLER GROUP OF GUID. ON MON...WARMER TEMPS
ARE EXPECTED FOR MOST AREAS WITH A FOCUS ON COOLER IN THE NE.

FOR THE REMAINDER OF THE WEEK...LOOK FOR MID/UPPER RIDGING TO BUILD
OVER THE REGION AND HELP LIMIT PRECIP POTENTIAL. THE RESULT OF THIS
WILL BE A WARMING TREND DURING THIS TIME WITH MORE READINGS PEAKING
IN THE 90-93 DEGREE RANGE THEN IN THE 92-95 RANGE. OVERNIGHT LOWS
WILL ALSO SEE A WARMING TREND WITH VALUES BECOMING MORE ESTABLISHED
IN THE 73-75 DEGREE RANGE BY LATE WEEK/WEEKEND. /CME/

&&

.AVIATION...MOST STORM ACTIVITY HAS MOVED AWAY FROM THE TAF SITES
THIS AFTERNOON. EXPECT MAINLY VFR CONDITIONS THROUGH AROUND 06Z
MONDAY WITH THE EXCEPTIONS OF A FEW PATCHES OF CIGS AROUND 1000 FEET
THIS AFTERNOON AND SOME MVFR FOG IN SPOTS MONDAY MORNING.

HAVE INCLUDED TSRA IN THE KGTR TAF FOR EXPECTED ACTIVITY STARTING
LATE TONIGHT IN THAT AREA. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  90  72  92 /  21  35   5   9
MERIDIAN      68  89  70  91 /  29  43   9   9
VICKSBURG     71  91  72  92 /  28  23   5   9
HATTIESBURG   70  91  72  92 /  28  40   5   9
NATCHEZ       71  91  73  91 /  33  25   7  11
GREENVILLE    71  91  74  92 /  21  21   6   9
GREENWOOD     70  89  72  90 /  22  36   6  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ034-035-
     040>042-047.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-
     016.

AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

CME/SW/
Hazardous weather outlook, Jul 5, 3:13 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SUN JUL 5 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-062015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-WASHINGTON-
ISSAQUENA-
313 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...AND WEST
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

FLOODING
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL AND A FEW SEVERE STORMS THROUGH THE LATE AFTERNOON HOURS.
THE SEVERE STORMS SHOULD BE LIMITED TO AREAS SOUTH OF INTERSTATE 20.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

MSZ019-025-035-041-062015-
SUNFLOWER-LEFLORE-HUMPHREYS-SHARKEY-
313 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FLOODING
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE FLOODING THROUGH
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ026>033-037>039-045-046-062015-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-NOXUBEE-NESHOBA-KEMPER-
313 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FLOODING
THREAT...LIMITED
TIMING...LATE TONIGHT AND MONDAY MORNING

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MONDAY

ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP LATE TONIGHT
BRINGING LOCALLY HEAVY RAIN INTO MONDAY MORNING. A FEW SEVERE
THUNDERSTORMS ARE POSSIBLE MONDAY MAINLY AROUND PHILADELPHIA AND DE
KALB.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY.

MSZ036-042>044-047>052-054>058-063>066-062015-
HOLMES-YAZOO-MADISON-LEAKE-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-
313 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MONDAY

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY MONDAY AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY.

MSZ053-059>062-072>074-062015-
CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-MARION-LAMAR-FORREST-
313 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AND SOUTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON AND AGAIN MONDAY

FLOODING
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND A FEW SEVERE
STORMS THROUGH EARLY EVENING.

STORMS WILL DEVELOP AGAIN ON MONDAY AFTERNOON WITH A FEW SEVERE
STORMS POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON AND MONDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 5, 2:43 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     7 S HATTIESBURG         31.22N 89.30W
07/05/2015                   FORREST            MS   EMERGENCY MNGR

            A FEW TREES DOWNED AROUND THE DIXIE COMMUNITY

&&

DL
Local storm report, Jul 5, 2:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      1 ESE HATTIESBURG       31.31N 89.29W
07/05/2015                   FORREST            MS   EMERGENCY MNGR

            STREET FLOODING REPORTED ALONG EDWARDS ST

&&

DL
Local storm report, Jul 5, 3:01 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     6 SW WEST HATTIESBURG   31.27N 89.46W
07/05/2015                   LAMAR              MS   LAW ENFORCEMENT

            TREE DOWNED ALONG MS HIGHWAY 589 NEAR FORD LOOP

0210 PM     TSTM WND DMG     11 SW WEST HATTIESBURG  31.22N 89.51W
07/05/2015                   LAMAR              MS   LAW ENFORCEMENT

            TREE DOWNED ALONG PURVIS OLOH RD NEAR BAY CREEK RD

0225 PM     TSTM WND DMG     4 NNE PURVIS            31.19N 89.38W
07/05/2015                   LAMAR              MS   LAW ENFORCEMENT

            TREE DOWNED NEAR HWY 11 AND HAROLD TUCKER RD

&&

DL
Local storm report, Jul 5, 3:13 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
07/05/2015                   CHICOT             AR   PUBLIC

            SEVERAL STREETS FLOODED IN DERMOTT

&&

DL
Local storm report, Jul 5, 3:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
07/05/2015                   JONES              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN ELLISVILLE

&&
Special weather statement, Jul 5, 4:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT SUN JUL 5 2015

MSZ061-052145-
FRANKLIN MS-
404 PM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN COUNTY
THROUGH 445 PM CDT...

AT 404 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GARDEN CITY...OR 20 MILES NORTHWEST OF LIBERTY...MOVING EAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LITTLE SPRINGS AND GARDEN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3135 9115 3142 9115 3145 9063 3135 9063
      3135 9098 3134 9099 3135 9102 3134 9103
      3133 9106 3134 9107 3133 9107 3132 9112
TIME...MOT...LOC 2104Z 267DEG 32KT 3134 9109

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:28 AM CDTSpecial Weather StatementJANIssaquena47 min
Jul 5, 7:48 AM CDTSevere Thunderstorm WarningJANIssaquena42 min
Jul 5, 8:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren53 min
Jul 5, 9:20 AM CDTFlash Flood WatchJANHumphreys, Issaquena, Sharkey, Warren, Washington, Yazoo10 hr
Jul 5, 9:51 AM CDTSpecial Weather StatementJANNewton39 min
Jul 5, 9:53 AM CDTSpecial Weather StatementJANLeake37 min
Jul 5, 10:06 AM CDTSevere Thunderstorm WarningJANLauderdale39 min
Jul 5, 10:16 AM CDTSevere Thunderstorm WarningJANNewton, Scott43 min
Jul 5, 10:20 AM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 10:57 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Jul 5, 12:39 PM CDTSevere Thunderstorm WarningJANCovington, Jones44 min
Jul 5, 1:04 PM CDTSpecial Weather StatementJANForrest, Lamar41 min
Jul 5, 1:13 PM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 1:22 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion38 min
Jul 5, 1:32 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 5, 1:44 PM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 5, 1:57 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion63 min
Jul 5, 2:33 PM CDTRiver Flood WarningJANLeake46 hr
Jul 5, 3:23 PM CDTSevere Thunderstorm WarningJANAdams52 min
Jul 5, 3:30 PM CDTSevere Thunderstorm WarningJANAdams45 min
Jul 5, 4:04 PM CDTSpecial Weather StatementJANFranklin41 min
Jul 5, 4:18 PM CDTAreal Flood WarningJANBolivar, Washington3 hr
Jul 5, 5:34 PM CDTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr
Jul 5, 5:27 AM CDTSpecial Weather StatementJANMorehouse48 min
Jul 5, 8:14 AM CDTFlash Flood WarningJANEast Carroll, Morehouse, West Carroll3 hr
Jul 5, 12:15 PM CDTFlash Flood WarningJANEast Carroll, Morehouse, West Carroll4 hr
Jul 5, 1:18 PM CDTSpecial Weather StatementJANMorehouse42 min
Jul 5, 2:11 PM CDTSpecial Weather StatementJANRichland49 min
Jul 5, 2:58 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia62 min
Jul 5, 4:22 PM CDTAreal Flood WarningJANEast Carroll, Morehouse, West Carroll6 hr
Jul 5, 8:46 AM CDTFlash Flood WarningJANAshley, Chicot3 hr
Jul 5, 11:43 AM CDTFlash Flood WarningJANAshley, Chicot6 hr
Jul 5, 5:45 PM CDTAreal Flood WarningJANAshley, Chicot6 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.